MathSciNet Relay Station
MathSciNet bibliographic data
MR2498308 34K10 (34K13 34K45)
Luo, Zhiguo; Nieto, Juan J. New results for the periodic boundary value problem for impulsive integro-differential equations. Nonlinear Anal. 70 (2009), no. 6, 2248–2260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement